# SDR DL76S970341

- Difficulty date: February 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N123DN
- Make and model: Boeing 767332
- Aircraft serial: 23437
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T410332A
- Condition: Delamination
- Location: Rt Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 10 LEADING EDGE SLAT TRAILING EDGE WEDGE WAS FOUND TO HAVE THE UPPER SKIN DELAMINATED AT THE INBD CORNER.  THE DAMAGE CUTOUT MEASURES 8 FWD-AFT AND 6 INBD-OUTBD.  DAMAGE REPAIRED PER ER/A 361270-14AD.
